Repositorio de producción científica de la Universidad de Sevilla

Remarks on multivalued nonexpansive mappings

 

Advanced Search
 
Opened Access Remarks on multivalued nonexpansive mappings
Cites
Show item statistics
Icon
Export to
Author: López Acedo, Genaro
Xu, Hong-Kun
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1995-01
Published in: Soochow Journal of Mathematics, 21 (1), 107-115.
Document type: Article
Abstract: Convergence of fixed point sets of multivalued nonexpansive mappings is studied under both the Mosco and Hausdorff senses. A characterization for *- nonexpansive multivalued mappings is given. Also a counterexample is constructed to show a negative answer to a question raised by A. Canbtti, G. Marino and P. Pibtramala.
Cite: López Acedo, G. y Xu, H. (1995). Remarks on multivalued nonexpansive mappings. Soochow Journal of Mathematics, 21 (1), 107-115.
Size: 186.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/45263

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)